Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 11, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Feb 22, 2023, 1:57 PM CST for 4 counties in Illinois; Saint Charles County, Missouri. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 22, 2023, 1:57 PM CST (19:57 UTC)
- Expired
- Feb 22, 2023, 3:00 PM CST
- In force
- 63 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Saint Charles County, MO
The radar
The St Louis radar (KLSX), 101 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 2:05 PM CST | TSTM WND GST 55 | Shipman, IL | |
| Feb 22, 2:30 PM CST | TSTM WND DMG | White City, IL | TREES AND LIMBS DOWN IN WHITE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 22, 12:20 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 653 m²/s²
- 0-3 km storm-relative helicity
- 724 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
797
WUUS53 KLSX 221957
SVRLSX
ILC083-117-119-135-MOC183-222100-
/O.NEW.KLSX.SV.W.0011.230222T1957Z-230222T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
157 PM CST Wed Feb 22 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Madison County in southwestern Illinois...
Macoupin County in southwestern Illinois...
East central Jersey County in southwestern Illinois...
Montgomery County in south central Illinois...
Northeastern St. Charles County in east central Missouri...
* Until 300 PM CST.
* At 157 PM CST, severe thunderstorms were located along a line
extending from near Kemper to Brighton to Godfrey, moving northeast
at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Kemper around 200 PM CST.
Shipman around 205 PM CST.
Dorsey around 210 PM CST.
Bunker Hill and Prairietown around 215 PM CST.
Other locations in the path of these severe thunderstorms include
Carlinville, Wilsonville, Staunton, Gillespie, Benld, Sawyerville,
Mount Clare, East Gillespie, Mount Olive, Eagarville, Litchfield,
Raymond and Farmersville.
This includes Interstate 55 in Illinois between exits 41 and 63.
This also includes Beaver Dam State Park and Lake Lou Yaeger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois...and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois...and east central Missouri.
&&
LAT...LON 3935 8914 3919 8929 3884 9024 3887 9027
3901 9020 3919 9021 3953 8964 3952 8953
3935 8953
TIME...MOT...LOC 1957Z 239DEG 42KT 3914 9017 3905 9013 3894 9019
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM4 follow-up statements
946
WWUS53 KLSX 222011
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
211 PM CST Wed Feb 22 2023
ILC083-MOC183-222021-
/O.CAN.KLSX.SV.W.0011.000000T0000Z-230222T2100Z/
Jersey IL-St. Charles MO-
211 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JERSEY AND
NORTHEASTERN ST. CHARLES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois.
LAT...LON 3935 8914 3919 8929 3887 9015 3909 9007
3927 9008 3953 8964 3952 8953 3935 8953
TIME...MOT...LOC 2011Z 241DEG 47KT 3918 8998 3910 8996 3893 9004
$$
ILC117-119-135-222100-
/O.CON.KLSX.SV.W.0011.000000T0000Z-230222T2100Z/
Madison IL-Macoupin IL-Montgomery IL-
211 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR NORTHWESTERN MADISON...MACOUPIN COUNTIES IN SOUTHWESTERN ILLINOIS
AND MONTGOMERY COUNTIES IN SOUTH CENTRAL ILLINOIS...
At 211 PM CST, severe thunderstorms were located along a line
extending from near Shipman to near Bunker Hill to near Bethalto,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Carlinville, Gillespie, Mount Clare, East Gillespie, Eagarville,
Staunton, Wilsonville, Mount Olive, Benld, Sawyerville,
Litchfield, Farmersville, Raymond, Taylor Springs, Hillsboro,
Schram City and Witt.
This also includes Beaver Dam State Park and Lake Lou Yaeger.
This includes Interstate 55 in Illinois between exits 41 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3935 8914 3919 8929 3887 9015 3909 9007
3927 9008 3953 8964 3952 8953 3935 8953
TIME...MOT...LOC 2011Z 241DEG 47KT 3918 8998 3910 8996 3893 9004
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM628
WWUS53 KLSX 222024
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
224 PM CST Wed Feb 22 2023
ILC119-222033-
/O.CAN.KLSX.SV.W.0011.000000T0000Z-230222T2100Z/
Madison IL-
224 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois.
LAT...LON 3935 8914 3919 8929 3900 8982 3900 8993
3914 8988 3929 8989 3944 8953 3935 8953
TIME...MOT...LOC 2023Z 253DEG 41KT 3924 8979 3916 8977 3899 8985
$$
ILC117-135-222100-
/O.CON.KLSX.SV.W.0011.000000T0000Z-230222T2100Z/
Macoupin IL-Montgomery IL-
224 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR SOUTHEASTERN MACOUPIN AND MONTGOMERY COUNTIES...
At 223 PM CST, severe thunderstorms were located along a line
extending from near Carlinville to near East Gillespie to near
Staunton, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Litchfield, Hillsboro, Carlinville, Staunton, Gillespie, Nokomis,
Mount Olive, Benld, Raymond, Witt, Taylor Springs, Wilsonville,
Schram City, Sawyerville, Mount Clare, East Gillespie, Eagarville,
Irving, Coalton and Waggoner.
This also includes Lake Lou Yaeger.
This includes Interstate 55 in Illinois between exits 44 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3935 8914 3919 8929 3900 8982 3900 8993
3914 8988 3929 8989 3944 8953 3935 8953
TIME...MOT...LOC 2023Z 253DEG 41KT 3924 8979 3916 8977 3899 8985
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM173
WWUS53 KLSX 222036
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
236 PM CST Wed Feb 22 2023
ILC117-222045-
/O.CAN.KLSX.SV.W.0011.000000T0000Z-230222T2100Z/
Macoupin IL-
236 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACOUPIN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois.
LAT...LON 3935 8914 3919 8929 3904 8970 3929 8970
3935 8953
TIME...MOT...LOC 2035Z 259DEG 39KT 3926 8962 3918 8960 3901 8968
$$
ILC135-222100-
/O.CON.KLSX.SV.W.0011.000000T0000Z-230222T2100Z/
Montgomery IL-
236 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR CENTRAL MONTGOMERY COUNTY...
At 235 PM CST, severe thunderstorms were located along a line
extending from near Raymond to near Litchfield to near Mount Olive,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Litchfield, Hillsboro, Nokomis, Raymond, Witt, Taylor Springs, Schram
City, Irving, Coalton, Butler, Ohlman, Walshville, Wenonah and Honey
Bend.
This also includes Lake Lou Yaeger.
This includes Interstate 55 in Illinois between exits 52 and 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3935 8914 3919 8929 3904 8970 3929 8970
3935 8953
TIME...MOT...LOC 2035Z 259DEG 39KT 3926 8962 3918 8960 3901 8968
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM461
WWUS53 KLSX 222059
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
259 PM CST Wed Feb 22 2023
ILC135-222108-
/O.EXP.KLSX.SV.W.0011.000000T0000Z-230222T2100Z/
Montgomery IL-
259 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTGOMERY COUNTY WILL
EXPIRE AT 300 PM CST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 600 PM CST for south central
Illinois.
LAT...LON 3935 8914 3919 8929 3904 8970 3929 8970
3935 8953
TIME...MOT...LOC 2058Z 239DEG 42KT 3940 8932 3932 8930 3915 8938
$$
MRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 11:31 AM CST, 2 hours 26 minutes earlier.
Area forecast discussion, Feb 22, 11:31 AM CST, 2 hours 26 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1131 AM CST Wed Feb 22 2023 .SHORT TERM... (Through Late Thursday Afternoon) Issued at 350 AM CST Wed Feb 22 2023 At the surface as of 09z this morning, a warm front located along I- 70 continues to lift slowly northward with a second warm front lifting northward into southern MO. This second warm front is anticipated to also lift northward into the CWA this morning, merging with the first warm front as it becomes stationary near northeastern MO/west-central IL. A 50+kt southwesterly LLJ ascending over these warm fronts will continue to facilitate strong low-level WAA and moisture transport through the CWA. Where WAA and moisture transport have been maximized north of the warm fronts, a wave of elevated showers and thunderstorms developed earlier near northeastern MO/west-central IL, but has since lifted northeast. However, additional elevated showers and thunderstorms will be possible through mid-morning,especially along/north of the warm fronts, where low-level WAA will be strongest. Given MUCAPE of 500 to 1000 J/kg and mid-level lapse rates of 7 to 8 C/km, small to perhaps marginally severe hail will be possible with the deepest convection. As a mid-level shortwave trough ejects northeastward through the Southern Plains and Midwest today, another round of showers and thunderstorms is expected to develop along a Pacific front across OK and northern TX, then traverse the CWA between mid-morning and evening with the potential for thunderstorms to be strong to severe. In previous forecasts, there had been concerns on the amount of surface-based instability to be available to thunderstorms across the warm sector. But most recent short-term guidance trends are for relatively greater surface-based instability to be present, leading to less conditionality and an overall greater severe thunderstorm threat. Upstream observations early this morning show the warm sector to the south of the second warm front across the lower Mississippi River Valley characterized by temps around 70 F and dewpoints in the low- 60s F, even at this early hour. There is not much reason to believe that significant modifications would take place as the warm sector is advected northward into the CWA through the morning, with temps forecast to be around 70 F despite insolation heavily muted by abundant clouds and dewpoints in the upper 50s to around 60 F. Latest short-term model guidance indicate swaths of 250 to 500 J/kg SBCAPE could be supported, with the only exception of the NAMnest that still holds on to a low-level warm layer compensating SBCAPE. With strong wind shear in place, this low-CAPE type environment should be sufficient for at least a couple strong to severe thunderstorms. The current expectation is for convection to be organized into a QLCS with the potential for a couple supercells to be embedded in or develop just ahead of the QLCS. With 40 to 50-kt storm motion, around 50-kt 0-3 km wind shear, and 50+ kt flow only 3 kft above the surface; the main threat will be damaging winds. However, a couple brief weak tornadoes will be possible given strong low-level shear and the potential for QLCS mesovortex development. ELs are expected to be relatively low, so lightning could be limited even with severe convection. The threat for severe thunderstorms will be greatest from 10 am to 6 pm, sweeping from west to east. Showers and thunderstorms should quickly exit to the east this evening. An upper-level through is anticipated to pivot across the Central Plains tonight into Thursday morning, pushing a cold front eastward through the CWA during that time. With deep moisture tethered to today's mid-level shortwave trough, passage of the cold front will likely be dry with the main impacts anticipated to be the onset of low-level CAA and strong westerly surface winds with pronounced post-frontal pressure rises and gradient. Increasingly deep BL mixing facilitated by CAA and insolation after sunrise on Thursday will also contribute to occasional wind gusts of 30 to 40, primarily in central/northeastern MO and west-central IL from morning into early afternoon. In addition to the breezy conditions, temps will generally be falling 15 to 20 F through the day with high temps occurring during the morning. Pfahler .LONG TERM... (Thursday Night through Tuesday) Issued at 350 AM CST Wed Feb 22 2023 The post-frontal airmass will be most felt Thursday night into Friday with temps forecast to be below average. However, weak low- level WAA is expected to ensue by Friday evening. At upper levels, a very broad ridge will also become firmly established over the central and eastern CONUS. Low-level WAA and an equatorward upper- level jet streak entrance region could produce light precip across the CWA Friday night into Saturday morning. However, there is question to whether any precip would be measurable, given that moisture will not be particularly abundant and ascent will be very weak with neutral to slightly rising mid-level height tendencies. Thereafter and through the day Sunday, predominantly dry conditions are forecast with temps returning to above average by Sunday, thanks to bouts of WAA. Global model guidance are in consensus that the next opportunity for widespread precip will take place Sunday night into Monday as an upper-level trough, initially closed off near the Baja California coast, is ejected eastward and traverses the central CONUS. There are some disparities among model guidance pertaining to the exact timing and tilt of the trough, but there is agreement that the associated surface cyclone would track to the northwest of the CWA, favoring precip to fall as only rain. Northward Gulf of Mexico moisture return ahead of the trough and the potential for the trough to take on a negative tilt suggest thunderstorms will also be possible. Pfahler && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1125 AM CST Wed Feb 22 2023 Main concern through mid afternoon is an approaching line of storms which should strengthen across east central and southeast Missouri over the next 1-3 hours. Most likely area for severe winds should be from the St. Louis metro terminals and points south and southeast. Maintained wind gusts in the metro terminals of 40 knots, but did delay things about an hour. In addition to the wind gusts with the line, look for a brief period of reduced visibility, to around 1SM or possibly even less. After convection moves off, west/southwest wind gusts of 20-25 knots should be common. Winds should slowly veer more to the northwest with time, and increase in speed Thursday morning. Highest gusts should be at KUIN early Thursday, with gusts around 30 knots. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Feb 22, 4:15 AM CST, 9 hours 42 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 415 AM CST Wed Feb 22 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231015- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 415 AM CST Wed Feb 22 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are likely today across the region. Some thunderstorms will be strong to severe from mid-morning to evening with damaging winds the primary threat. However, a couple brief, weak tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Sunday night into early Monday morning in portions of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
In the hours before
Local storm report, Feb 22, 8:21 AM CST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL 2 SSE JERSEYVILLE 39.09N 90.30W
02/22/2023 E0.70 INCH JERSEY IL PUBLIC
HAIL COVERED THE GROUND ON HIGHWAY 67 NEAR
JERSEYVILLE.
&&
CKLocal storm report, Feb 22, 8:28 AM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BRUSSELS 38.95N 90.59W
02/22/2023 E0.70 INCH CALHOUN IL PUBLIC
&&
CKLocal storm report, Feb 22, 8:31 AM CST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BRUSSELS 38.95N 90.59W
02/22/2023 E0.70 INCH CALHOUN IL PUBLIC
&&
CKLocal storm report, Feb 22, 8:35 AM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL 3 N DEER PLAIN 38.97N 90.54W
02/22/2023 E1.00 INCH JERSEY IL PUBLIC
HAIL THE SIZE OF THUMB NAILS, WITH SOME UP
TO SIZE OF QUARTER.
&&
CKLocal storm report, Feb 22, 1:15 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
115 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TSTM WND GST 1 SW WENTZVILLE 38.81N 90.87W
02/22/2023 E70 MPH ST. CHARLES MO TRAINED SPOTTER
YARD FURNITURE TOSSED.
&&
CARNEYLocal storm report, Feb 22, 1:48 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
148 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND GST 3 NNE ORCHARD FARMS 38.92N 90.43W
02/22/2023 M60 MPH ST. CHARLES MO ASOS
&&
PWThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:41 AM CST | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 34 min |
| Feb 22, 12:41 PM CST | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 64 min |
| Feb 22, 1:53 PM CST | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 52 min |
| Feb 22, 2:01 PM CST | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Monroe, Saint Clair, Washington | 59 min |
| Feb 22, 2:26 PM CST | Severe Thunderstorm Warning | LSX | Randolph, Saint Clair, Washington | 64 min |
| Feb 22, 2:51 PM CST | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion, Washington | 54 min |
| Feb 22, 7:18 AM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 32 min |
| Feb 22, 11:58 AM CST | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Franklin, Gasconade, Lincoln, Montgomery and 3 more | 62 min |
| Feb 22, 12:08 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 67 min |
| Feb 22, 12:24 PM CST | Tornado Warning | LSX | Franklin, Saint Charles, Warren | 51 min |
| Feb 22, 12:34 PM CST | Tornado Warning | LSX | Lincoln, Montgomery, Warren | 56 min |
| Feb 22, 1:03 PM CST | Tornado Warning | LSX | Saint Charles | 27 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.